# SDR UIEA2021081201767

- Difficulty date: August 12, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 2670296
- Part serial: 2146
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

NOSE GEAR FAILED TO EXTEND ON FINAL APPROACH. ABORTED APPROACH EXTENDED SUCCESSFULLY PER QRH PROCEDURES.(  TRANSFERRED TO MDDR 151711 IAW MEL 32-30-01, CAT C.   /   COMPLIED WITH ACTION PLAN 20516 AND 20526.  PER ACTION PLAN REMOVED AND REPLACED NLG SEQUENCE VALVE AND NLG DOOR SEQUENCE VALVE. T/I BM1510. THIS CLEARS MDDR 151711.  )
